MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PIVOX OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC SOFAMOR DANEK USA, INC PIVOX OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2140011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with a pre-operative stenosis diagnosis.It was reported that the screw guide was damaged <(>&<)> screw lodged into screw guide upon implantation.There was no fragment left or contact with the patient.There were no symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis #703853196:2140011 lot# nm16f041 visual and optical examination identified that the bone screw appears to be jammed in the central hole.Unable to determine root cause of the foregoing event from the available information.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key10300121
Report Number1030489-2020-00934
Device Sequence Number10929433
Product Code MAX
UDI-Device Identifier00643169639539
UDI-Public00643169639539
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2140011
Device Catalogue Number2140011
Device Lot NumberNM16F041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR